# SDR ASOA201808105174

- Difficulty date: August 10, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 36,051 hours, 27,820 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tripler
- Part number: REO67053002902
- Condition: Chafed
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER AT BS 985,  BL 0 WAS CHAFED.  REPAIRED TRIPLER IAW REO 670-53-00-552 REV -, AND EC/TC REO 670-53-00-552.
